# SDR UPS07M50674

- Difficulty date: August 25, 2007
- Submitted: September 19, 2007
- Operation: Air carrier
- Aircraft: N254UP
- Make and model: Doug MD-11F
- Aircraft serial: 48406
- Aircraft time: 50,230 hours, 9,397 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: AJC7060
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C RIGHT AFT EXTERIOR FUSELAGE SKIN STA 1879 TO 2153, LOWER AREA HAS CORROSION DAMAGE.  REMOVED CORROSION FROM RIGHT AFT EXTERIOR FUSELAGE SKIN STA 1879-2153.  ALL AREAS FOUND WITHIN LIMITS EXCEPT AT STA 2153 WAS OUT OF LIMITS.  CUT OUT DAMAGE, FABRICATED REPAIR FILLER & DOUBLER, AND INSTALLED REPAIR PARTS IAW MD-11 SRM 53-20-00 FIGURE 13.
